# SDR SWIA201129011

- Difficulty date: December 20, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 35,473 hours, 51,251 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SHOULDER HARNESS INERTIAL REEL WILL NOT RELEASE. (FLT 5338)  REPLACED CAPTAIN'S SHOULDER HARNESS / INERTIA REEL ASSEMBLY.
